# SDR COMA2012070990017

- Difficulty date: July 6, 2012
- Submitted: July 9, 2012
- Operation: Air carrier
- Aircraft: N676CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15127
- Aircraft time: 11,926 hours, 7,453 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP13932211
- Part serial: 06261H2980
- Condition: Cracked
- Location: Cockpit
- Part time: 11,917 hours, 7,447 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT FROM ROC TO JFK CAPTAINS SIDE WINDOW INNER PLY CRACKED.  EMERGENCY DECLARED, A/C DIVERTED BACK TO ROC LANDED SAFELY.  REMOVED AND REPLACED CAPTAINS SIDE WINDOW.
